# SDR UALA2013053103794

- Difficulty date: May 29, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,996 hours, 11,372 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW 'A' CHECK, FOUND SEAT EMERGENCY LIGHT AT 20L INOPERATIVE. FOUND CONNECTOR BROKEN ON EMERGENCY LIGHT.  REPLACED LIGHT.
